Title of article
Relationship of M-/L-convex functions with discrete convex functions by Miller and Favati–Tardella Original Research Article
Author/Authors
Kazuo Murota، نويسنده , , Akiyoshi Shioura، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2001
Pages
26
From page
151
To page
176
Abstract
We clarify the relationship of the concepts of M-convex and L-convex functions due to Murota (Adv. Math. 124 (1996); Math. Programming 83 (1998)) with two other concepts of discrete convex functions over integer lattice points, discretely-convex functions due to Miller (SIAM J. Appl. Math. 21 (1971)), and integrally-convex functions due to Favati–Tardella (Ricerca Operativa 53 (1990)). We also investigate whether each class of discrete convex functions is closed under fundamental operations such as addition and convolution.
Journal title
Discrete Applied Mathematics
Serial Year
2001
Journal title
Discrete Applied Mathematics
Record number
885322
Link To Document